About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 406232, 9 pages
http://dx.doi.org/10.1155/2012/406232
Research Article

Residual Iterative Method for Solving Absolute Value Equations

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, College of Science, King Saud University, Riyadh, Saudi Arabia

Received 30 November 2011; Accepted 13 December 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M. A. Noor, K. I. Noor, and Javed Iqbal, “Generalized symmetric accelerated over relaxation method for solving absolute value complementarity problems,” Computational Mathematics and Mathematical Physics, vol. 53, no. 3, pp. 265–272, 2013. View at Publisher ยท View at Google Scholar